Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

<br><br><br><br>Diagnosed with pneumonia, fever, vomiting, diarrhea. Normal?<br><br><br><br>

I went to dr. at a walkin clinic on Saturday and was diagnosed with pneumonia this is day 4 with a fever and now I am throwing up and have diarrhea should I go back to dr or is this normal?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,
I would like to know the symptoms which you had that made the doctor diagnose pneumonia.Did you have high grade fever at the time, cough with rusty/productive sputum, chest pain? Did the diarrhoea start on day 4 of the fever. What are your symptoms at present other than diarrhoea and vomiting? Any fever now? What medications are you on at the moment?
If you are on antibiotics , sometimes there is a condition known as antibiotic induced diarrhoea.Certain broad spectrum antibiotics destroy the harmful bacteria as well as our good bacteria present in the intestine. This alters the normal gut flora and could be the cause of your diarrhoea.The problem will get better after the course of antibiotic is over.Meanwhile you could take VIZYLAC or BECELAC once a day which is a combination of lactic acid bacillus(good bacteria) and Vitamin B complex. Rehydrate your body with tender coconut water(water and electrolytes) and plenty of oral fluids.
If your vomiting and diarrhoea is persisting along with fever(we have to consider alternate diagnosis), please visit your doctor.
Get well soon :)
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor